# SDR IPXA2019042654421

- Difficulty date: April 9, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 102,402 hours, 17,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B0645150
- Condition: Broken
- Location: Bs 570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1C3BROKEN DAMAGE ON FWD LOWER CARGO TRACK (P/N:65B06451-50) NEAR STA 570, RBL 24.75.REPAIR I.A.W. SRID:4-4446135913 AND UPS EO B747-5310-72355-A.
